Generalized continuously translated framelet

Hidayat, Dylmoon
May 2012
AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p293
Academic Journal
Framelet or wavelet frame is a frame generated by a single function by means of discretely dilating and translating. We introduce a Continuously Translated Framelet (CTF) which is a frame generated by a single function in a separable Hilbert space by continuous translations and discrete dilations. We found a method to generalize CTF as a family of frames that was resulted from decomposing the CTF generator.


Related Articles

  • ON UNCONDITIONAL ATOMIC DECOMPOSITIONS IN BANACH SPACES.  // Journal of Applied Functional Analysis;Oct2011, Vol. 6 Issue 4, p343 

    No abstract available.

  • Atomic decompositions satisfying certain properties. Kaushik, S. K.; Sharma, S. K. // Journal of Advanced Research in Pure Mathematics;2011, Vol. 3 Issue 2, p40 

    Atomic decompositions satisfying property (I) and property (II) has been defined and studied. It has been proved that an atomic decomposition satisfies property (I) if and only if it satisfies property (II). Also, atomic decompositions satisfying property (M) has been defined and it has been...

  • Discretization of continuous frame. FATTAHI, A; JAVANSHIRI, H // Proceedings of the Indian Academy of Sciences: Mathematical Scie;May2012, Vol. 122 Issue 2, p189 

    In this paper we consider the notion of continuous frame of subspaces and define a new concept of continuous frame, entitled continuous atomic resolution of identity, for arbitrary Hilbert space $\mathcal{h}$ which has a countable reconstruction formula. Among the other results, we characterize...

  • SELF-ADAPTIVE DIGITAL WATERMARKING ALGORITHM BASED ON WAVELET TRANSFORM. ZHANG CHUN NA; ZHU YONG YONG; MA CHI; LI YI RAN // Journal of Theoretical & Applied Information Technology;3/20/2013, Vol. 49 Issue 2, p671 

    This paper proposed a digital watermarking algorithm based on discrete wavelet transform (DWT), which can achieve the purpose of embedding hidden watermarks by decompose three-level wavelet of image and decompose bit-plane of watermarking gray scale image by Arnold scrambling transformation....

  • All the groups of signal analysis from the (1+1)-affine Galilei group. Chowdhury, S. Hasibul Hassan; Ali, S. Twareque // Journal of Mathematical Physics;Oct2011, Vol. 52 Issue 10, p103504 

    We study the relationship between the (1+1)-affine Galilei group and four groups of interest in signal analysis and image processing, viz., the wavelet or the affine group of the line, the Weyl-Heisenberg, the shearlet, and the Stockwell groups. We show how all these groups can be obtained...

  • Lebesgue-type decomposition of positive operators. Tarcsay, Zsigmond // Positivity;Sep2013, Vol. 17 Issue 3, p803 

    The present note is a revision of Ando's work with the same title. We give a new construction for the Lebesgue-decomposition of positive operators on Hilbert spaces with respect to each other. Our approach is similar to that of Kosaki: we use unbounded operator techniques and factorizations via...

  • Products of orthoprojectors and a Theorem of Crimmins. Ikramov, Kh. // Journal of Mathematical Sciences;May2012, Vol. 182 Issue 6, p787 

    A proof of the following result, due to T. Crimmins, is proposed: A matrix A ∈ M ( C) can be represented as a product of orthoprojectors P and Q if and only if A satisfies the equation A = AA* A. Bibliography: 3 titles.

  • On trace and Hilbert–Schmidt norm estimates. BelHadjAli, H.; BenAmor, A.; Brasche, J. // Bulletin of the London Mathematical Society;Aug2012, Vol. 44 Issue 4, p661 

    Let ℰ and  be nonnegative quadratic forms in the Hilbert space ℋ. Suppose that, for every β ≥ 0, the form ℰ+β is densely defined and closed. Let Hβ be the self-adjoint operator associated with ℰ+β  and R∞ := lim...

  • Infinitely Many Fast Homoclinic Solutions for Some Second-Order Nonautonomous Systems. Yang, Liu; Luo, Liping; Luo, Zhenguo // Ukrainian Mathematical Journal;Aug2014, Vol. 66 Issue 3, p454 

    We investigate the existence of infinitely many fast homoclinic solutions for a class of second-order nonautonomous systems. Our main tools are based on the variant fountain theorem. A criterion guaranteeing that the second-order system has infinitely many fast homoclinic solutions is obtained....


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics